# SDR ASAA2025113063085

- Difficulty date: November 30, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737-8FH
- Aircraft serial: 30824
- Aircraft time: 68,466 hours, 24,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 147A571016
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA BS 986,  LBL 32 HAS A WALL SUPPORT (PN:147A5710) THAT HAS AREAS OF CORROSION. GROUNDED - YES. REMOVED CORROSION AND FOUND OUT OF LIMITS ORI. MAT .050, MAT. REMAINING .032 IAW B737-800 SRM 53-70-51-1A-1. REMOVED FLOOR WALL SUPPORT STA 986 LBL 32 IAW B737-800 SRM 51-40-02. LOCATED AND DRILLED NEW WALL SUPPORT P/N 147A5710U16, PO#1138150.3 PER BAC DWG#147A5700 REV-. INSTALLED WALL SUPPORT STA 986 LBL 32 PER BAC DWG 147A5700 REV-.
